# SDR ASAA11510813

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 12,239 hours, 3,984 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004173
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 23,000 hours, 7,281 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT GATE PRIOR TO PUSH NR 2 DRIVE LIGHT IS NOT ILLUMINATED WITH ENGINES NOT RUNNING.  LIGHT PRESS TO TEST OPERATES NORMALLY.  CONFIRMED NR 2 ENG DRIVE LIGHT NOT ILLUMINATED W/ ENGINE NOT RUNNING.  REPLACED NR 2 ENG IDG W/ SERVICEABLE PER AMM TASK 24 11 11 400 801.  OPS CK PERFORMED PER AMM TASK 24 11 00 700 803 & OPS CHECK FOUND OK.
